# SDR ASAA2015112613980

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 10,672 hours, 3,442 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC CDU L6 KEY INOPERATIVE.  ACFT GROUNDED.  REPLACED LT FMC CDU KEYBOARD REF AMM 34-61-01.  OPS NORMAL.
